# SDR AALA202403016988

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 70,761 hours, 28,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT AT L1 DOOR BULKHEAD MISSING RED LIGHT/LENS. MAINTENANCE NOTED THAT THE LAMP WAS HANGING UNSECURED AND WAS INOPERATIVE IN ADDITION TO THE LENS MISSING. REPLACED EMERGENCY EXIT LIGHT PER AMM 33-51-18
